| Model Number |
980 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The service engineer (se) inspected the device, [performed calibration, extended self-testing on the device.The ventilator passed all testing.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a 980 ventilator entered back up ventilation with the inspiratory proportional solenoid stuck open and an error code.Although requested, additional information has not been provided.